Helices on some Fano threefolds : constructivity of semiorthogonal bases of K 0
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 27 (1994) no. 2, p. 129-172
@article{ASENS_1994_4_27_2_129_0,
     author = {Nogin, D. Yu.},
     title = {Helices on some Fano threefolds : constructivity of semiorthogonal bases of $K\_0$},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 27},
     number = {2},
     year = {1994},
     pages = {129-172},
     doi = {10.24033/asens.1691},
     zbl = {0845.14012},
     mrnumber = {95e:14030},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1994_4_27_2_129_0}
}
Nogin, D. Yu. Helices on some Fano threefolds : constructivity of semiorthogonal bases of $K_0$. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 27 (1994) no. 2, pp. 129-172. doi : 10.24033/asens.1691. http://www.numdam.org/item/ASENS_1994_4_27_2_129_0/

[1] A. A. Belinson, Coherent Sheaves on Pn and Problems in Linear Algebra (in russian) (Funkts. analiz. i ievo priloj., 1978, vol. 12, p. 68-69) ; english translation in Functional Anal. Appl., vol. 12, 1978.

[2] A. I. Bondal, Representations of Associative Algebras and Coherent Sheaves (in russian) (Izv. AN SSSR. Ser. Matem, 1989, vol. 53, p. 23-42) ; english translation in Math. USSR Izv., vol. 34, 1990. | Zbl 0692.18002

[3] A. L. Gorodentsev, Transformations of Exceptional Vector Bundles on Pn (in russian) (Izv. AN SSSR. Ser. Matem., 1988, vol. 52, p. 3-15) ; english translation in Math. USSR Izv, vol. 32, 1989. | Zbl 0664.14010

[4] A. L. Gorodentsev, Exceptional Vector Bundles on Surfaces with a Moving Anticanonical Class (in russian) (Izv. AN SSSR. Ser. Matem., 1988, vol. 52, p. 740-756) ; english translation in Math. USSR Izv., vol. 33, 1989. | Zbl 0736.14003

[5] A. L. Gorodentsev and A. N. Rudakov, Exceptional Vector Bundles on the Projective Spaces (Duke Math. J., vol. 54, 1987, p. 115-130). | MR 88e:14018 | Zbl 0646.14014

[6] J.-M. Drezet, Fibrés exceptionnels et variétés de modules de faisceaux semi-stables sur ℙ (ℂ) (J. Reine und Angew. Math., vol. 380, p. 14-58). | MR 89e:14016 | Zbl 0613.14013

[7] J.-M. Drezet, Cohomologie des variétés de modules de hauteur nulle (Ann. of Math., vol. 281, 1988, p. 43-85). | MR 89j:14009 | Zbl 0644.14005

[8] J.-M. Drezet, Fibrés exceptionnels et suite spectrale de Beilinson généralisés sur ℙ2(ℂ) (Ann. of Math., vol. 275, 1986, p. 25-48). | MR 88b:14014 | Zbl 0578.14013

[9] J.-M. Drezet and J. Le Potier, Fibrés stables et fibrés exceptionnels sur ℙ2 (Ann. Scient. Éc. Norm. Sup., 1985, vol. 18, p. 193-244). | Numdam | MR 87e:14014 | Zbl 0586.14007

[10] M. M. Kapranov, On the Derived Category of Coherent Sheaves on Grassmann Manifolds (in russian) (Izv. AN SSSR. Ser. Matem., vol. 48, 1984, p. 192-202) ; english translation in Math. USSR Izv., vol. 24, 1985. | MR 85f:14012 | Zbl 0564.14023

[11] M. M. Kapranov, Derived Category of Coherent Sheaves on a Quadric (in russian) (Funkts. analiz. i ievo priloj., vol. 20, 1986, p. 67) ; english translation in Functional Anal. Appl., vol. 20, 1986. | Zbl 0607.18004

[12] M. M. Kapranov, On the Derived Category of Coherent Sheaves on some Homogeneous Spaces (Invt. Math., vol. 92, 1988, p. 479-508). | MR 89g:18018 | Zbl 0651.18008

[13] B. V. Karpov, A Symmetric Helix on the Plücker Quadric, in : Helices and vector bundles, A. N. RUDAKOV et al., Lond. Math. Soc. Lect. Notes Ser., vol. 148, 1990, p. 119-138. | MR 91m:14025 | Zbl 0735.14013

[14] D. Yu Nogin, Spirals of Period four and Equations of Markov Type (in russian) (Izv. AN SSSR. Ser. Matem., 1990, vol. 54, p. 862-878). | Zbl 0719.14026

[15] A. N. Rudakov, The Markov Numbers and Exceptional Vector Bundles on P2 (in russian) (Izv. AN SSSR. Ser. Matem., 1988, vol. 52, p. 100-112) ; english translation in Math. USSR Izv., vol. 32, 1989. | Zbl 0661.14017

[16] A. N. Rudakov, Exceptional Vector Bundles on a Quadric (in russian) (Izv. AN SSSR. Ser. Mathem., 1988, vol. 52, p. 782-812) ; english translation in Math. Izv., vol. 33, 1989. | Zbl 0708.14012